Journal of Graph Theory

Cover image for Journal of Graph Theory

September 2004

Volume 47, Issue 1

Pages 1–72

    1. Equitable list-coloring for graphs of maximum degree 3 (pages 1–8)

      Michael J. Pelsmajer

      Article first published online: 25 MAY 2004 | DOI: 10.1002/jgt.20011

    2. Bipartite anti-Ramsey numbers of cycles (pages 9–28)

      Maria Axenovich, Tao Jiang and André Kündgen

      Article first published online: 25 MAY 2004 | DOI: 10.1002/jgt.20012

    3. Subgraphs in vertex neighborhoods of Kr-free graphs (pages 29–38)

      Jorgen Bang-Jensen and Stephan Brandt

      Article first published online: 27 MAY 2004 | DOI: 10.1002/jgt.20014

    4. Cycles and paths in graphs with large minimal degree (pages 39–52)

      V. Nikiforov and R. H. Schelp

      Article first published online: 27 MAY 2004 | DOI: 10.1002/jgt.20015

    5. The crossing number of Cm × Cn is as conjectured for n ≥ m(m + 1) (pages 53–72)

      Lev Yu. Glebsky and Gelasio Salazar

      Article first published online: 28 MAY 2004 | DOI: 10.1002/jgt.20016

SEARCH

SEARCH BY CITATION